# SDR C2XA10CL089

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 27,983 hours, 20,940 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 474
- Condition: Malfunctioned
- Location: Nlg
- Part time: 12,887 hours, 10,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2267  CREW REPORTED LOUD NOISE FROM NOSE AREA LIKE NOSE GEAR DOORS WERE OPEN.  AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NLG DOOR SOLENOID VALVE.  ALL OPERATIONAL CHECKS WERE GOOD.
